# SDR UPS03540069

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DECLARED EMERGENCY, LEFT MAIN GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE WITH THE GEAR HANDLE DOWN.  NO GEAR DISAGREE OR DOOR LIGHTS WERE DISPLAYED.  RELAMPED LEFT GEAR ANNUNCIATOR PER MM 33-16-02, OPS CHECK NORMAL.  PERFORMED PSEU BITE PRECAUTIONARY, NO DEFECTS NOTED.  SYSTEM TEST NORMAL PER MM 32-61-00-5.
